On a class of p-valent analytic functions

J. Patel

Matematički Vesnik (1992)

  • Volume: 44, Issue: 113, page 65-74
  • ISSN: 0025-5165

How to cite


J. Patel. "On a class of p-valent analytic functions." Matematički Vesnik 44.113 (1992): 65-74. <http://eudml.org/doc/259693>.

author = {J. Patel},
journal = {Matematički Vesnik},
keywords = {-valent; coefficient estimates; distortion theorems; subordination},
language = {eng},
number = {113},
pages = {65-74},
publisher = {Društvo matematičara Srbije},
title = {On a class of p-valent analytic functions},
url = {http://eudml.org/doc/259693},
volume = {44},
year = {1992},

AU - J. Patel
TI - On a class of p-valent analytic functions
JO - Matematički Vesnik
PY - 1992
PB - Društvo matematičara Srbije
VL - 44
IS - 113
SP - 65
EP - 74
LA - eng
KW - -valent; coefficient estimates; distortion theorems; subordination
UR - http://eudml.org/doc/259693
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.